# SDR 9902231144

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Bs 1236
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORROSION ON CHORD AT UPPER CENTER TANK FORWARD SPAR AT FS 1236, RBL 70 TO RBL 75.  REPAIRED PER EA 11-167439.
